MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE? X4 CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)

BOSTON SCIENTIFIC CORPORATION VALITUDE? X4 CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)
Model Number U128
Medical Device Problem Codes Premature Discharge of Battery (1057); Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.Additionally, remote monitoring was disabled.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Device replacement was recommended.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
VALITUDE? X4 CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50813072
Report Number2124215-2026-49869
Device Sequence Number10127395
Product Code NKE
UDI-Device Identifier00802526559402
UDI-Public(01)00802526559402(17)190201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2019
Device Model NumberU128
Device Catalogue NumberU128
Device Lot Number717549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale